# SDR USAA970132

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99155101
- Condition: Cracked
- Location: Bs 669
- Part time: 68,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND .25 INCH CRACK AT STA 669 LT (APPROX 12 INCHES UPWARD OF LOWER KEEL T-ANGLE) AT FITTING. INSTALLED DOUBLERS AND REPAIR ANGLES PER SRM 53-03 FIG 11.  (X)
